Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 17 found articles
 
 
  Class of Neumann-Type Problems for the Polyharmonic Equation in a Ball
 
 
Title: Class of Neumann-Type Problems for the Polyharmonic Equation in a Ball
Author: Karachik, V. V.
Appeared in: Computational mathematics and mathematical physics
Paging: Volume 60 () nr. 1 pages 144-162
Year: 2020-03-26
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands